Please use this identifier to cite or link to this item:
Title: Extreme tenacity of graphs with given order and size
Authors: Cheng, TCE 
Li, YK
Xu, CD
Zhang, SG
Keywords: Maximum tenacity
Minimum tenacity
Vulnerability parameters
Issue Date: 2014
Publisher: Springer Berlin
Source: Journal of the Operations Research Society of China, 2014, v. 2, no. 3, p. 307-315 How to cite?
Journal: Journal of the Operations Research Society of China 
Abstract: Computer or communication networks are so designed that they do not easily get disrupted under external attack and, moreover, these are easily reconstructible if they do get disrupted. These desirable properties of networks can be measured by various graph parameters, such as connectivity, toughness, scattering number, integrity, tenacity, rupture degree and edge-analogues of some of them. Among these parameters, the tenacity and rupture degree are two better ones to measure the stability of a network. In this paper, we consider two extremal problems on the tenacity of graphs: determine the minimum and maximum tenacity of graphs with given order and size. We give a complete solution to the first problem, while for the second one, it turns out that the problem is much more complicated than that of the minimum case. We determine the maximum tenacity of trees with given order and show the corresponding extremal graphs. The paper concludes with a discussion of a related problem on the edge vulnerability parameters of graphs.
ISSN: 2194-668X
DOI: 10.1007/s40305-014-0052-0
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record


Last Week
Last month
Citations as of Dec 11, 2018

Page view(s)

Last Week
Last month
Citations as of Dec 10, 2018

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.